Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Images of homogeneous vector bundles and varieties of complexes

Author: George R. Kempf
Journal: Bull. Amer. Math. Soc. 81 (1975), 900-901
MSC (1970): Primary 14M05, 14M15
MathSciNet review: 0384817
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203-248. MR 19, 681. MR 89473
  • 2. D. Buchsbaum and D. Eisenbud, Unpublished research.
  • 3. M. Hochster and J. A. Eagon, Cohen-Macaulay rings, invariant theory, and the generic perfection of determinatal loci, Amer.J. Math. 93 (1971), 1020-1058. MR 46 #1787. MR 302643
  • 4. G. Kempf, Vanishing theorems for flag manifolds (to appear). MR 409493
  • 5. G. Kempf, F. Knudsen, D. Mumford and B. St. Donat, Toroidal embeddings. I, Lecture Notes in Math., vol. 339, Springer-Verlag, New York, 1973. MR 335518

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14M05, 14M15

Retrieve articles in all journals with MSC (1970): 14M05, 14M15

Additional Information


American Mathematical Society